Differential and Integral Equations

On nonlinear Volterra equations in Hilbert spaces

Veli-Matti Hokkanen

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 647-669.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979325

Mathematical Reviews number (MathSciNet)
MR1157494

Zentralblatt MATH identifier
0755.45025

Subjects
Primary: 47H15
Secondary: 45D05: Volterra integral equations [See also 34A12] 47N20: Applications to differential and integral equations

Citation

Hokkanen, Veli-Matti. On nonlinear Volterra equations in Hilbert spaces. Differential Integral Equations 5 (1992), no. 3, 647--669. https://projecteuclid.org/euclid.die/1370979325


Export citation